# SDR CALA2013092391376

- Difficulty date: September 22, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 59,802 hours, 6,891 cycles
- Engine: Pwa PW4056
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Satcom
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UNABLE TO TEST LT IN SATCOM SYS SELECT SWITCH ALL CBS ARE IN PROG TEXT:  - ITEM ROLLED FORWARD.  SECURED SWITCH CONNECTOR.
